# SDR DALA2020012160435

- Difficulty date: January 15, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,862 hours, 28,326 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Lug
- Condition: None
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON UPPER LINK FWD ATTACH LUG ON PYLON HAD CORROSION ON THE INNER DIAMETER OF BUSHINGS. REMOVED ANVIL SWAGED BUSHINGS IAW ER/A 584011-14, REV ORIGINAL. UPON FURTHER EVALUATION, FOUND NO CORROSION ON INNER LUG HOLE AT THIS TIME IAW IAW SRM 51-10-02. INSTALLED NEW LUG BUSHINGS IAW SRM 54-51-90-2R, PROCEDURE 3.
